# SDR ASAA2021050334904

- Difficulty date: May 3, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT WET AREA, CORROSION FOUND AROUND 2 EA. TOTAL LAVATORY FLOORSTRUCTURE FITTINGS, 1 EA. AT STA. 947, LBL 25, AND 1 EA. AT STA. 916, LBL 52. AREAS MARKED IN RED. GROUNDED - YES. CORROSION FOUND TO BE OUT OF LIMITS REF B737-800 SRM 53-70-51. ORIGINAL MAT'L THICKNESS IS .150, REMAINING IS .087, .063 REMOVED. ACCOMPLISHED CATEGORY "A" REPAIR TO STA 947.5 FLOOR BEAM BY CUTTING OFF THEUPPER TEE CHORD THE FULL LENGTH OF THE 947.5 FLOOR BEAM LBL 60 TO RBL 60 AND ACCOMPLISHING REPAIR REF B737-800 SRM 53-70-51-2R-5 REPAIR 5.
